Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain and decreased sensitivity in the hands - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   are you there
User :   hi
User :   hello
Doctor :   yes
User :   are u there
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   hi
User :   my name is XXXXXXX
User :   doc
User :   actually my sister is working as a MT
User :   since the last 3 years
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   from the last 1 year she has developed
User :   a pain in her hands
User :   she feels that she has lost the sensitiveness in her
User :   hands
Doctor :   please provide the following details
User :   may be due to typing
Doctor :   before u proceed further
User :   she is around 30 years
User :   single working as a MT
User :   her weight is around 45
User :   and height around 4.11
Doctor :   ok
User :   can you tell me how can she solve her problems

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor